Zur Theorie der Riccatischen Differentialgleichung.

H. Wittich

Mathematische Annalen (1954)

  • Volume: 127, page 433-440
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Wittich, H.. "Zur Theorie der Riccatischen Differentialgleichung.." Mathematische Annalen 127 (1954): 433-440. <http://eudml.org/doc/160387>.

author = {Wittich, H.},
journal = {Mathematische Annalen},
keywords = {ordinary differential equations},
pages = {433-440},
title = {Zur Theorie der Riccatischen Differentialgleichung.},
url = {http://eudml.org/doc/160387},
volume = {127},
year = {1954},

AU - Wittich, H.
TI - Zur Theorie der Riccatischen Differentialgleichung.
JO - Mathematische Annalen
PY - 1954
VL - 127
SP - 433
EP - 440
KW - ordinary differential equations
UR - http://eudml.org/doc/160387
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.